# SDR SWAA012464

- Difficulty date: September 3, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 63,119 hours, 68,517 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Aft Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND BOTH AFT DOOR EMERGENCY EVAC SLIDES PRESS IND OUT OF VIEW.  REPOSITIONED SLIDES PER MM.
